Alert archive / California / Wind Advisories in 2015
Wind Advisory 27, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 14, 2015, 1:08 AM PDT. It took effect at May 14, 2015, 10:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2015, 1:08 AM PDT (08:08 UTC)
- In effect from
- May 14, 2015, 10:00 AM PDT
- Expired
- May 14, 2015, 7:52 PM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
145 WWUS76 KLOX 140808 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 108 AM PDT THU MAY 14 2015 CAZ059-141700- /O.NEW.KLOX.WI.Y.0027.150514T1700Z-150515T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 108 AM PDT THU MAY 14 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING. * WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH GUSTS TO 45 MPH LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. LOCAL GUSTS UP TO 55 MPH ARE POSSIBLE IN AREAS NEAR THE FOOTHILLS SUCH AS POPPY PARK AND LAKE PALMDALE. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
2 follow-up statements
280 WWUS76 KLOX 141703 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1003 AM PDT THU MAY 14 2015 CAZ059-150115- /O.CON.KLOX.WI.Y.0027.000000T0000Z-150515T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1003 AM PDT THU MAY 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH GUSTS TO 45 MPH LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. LOCAL GUSTS UP TO 55 MPH ARE POSSIBLE IN AREAS NEAR THE FOOTHILLS SUCH AS POPPY PARK AND LAKE PALMDALE. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
621 WWUS76 KLOX 150252 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 752 PM PDT THU MAY 14 2015 CAZ059-150400- /O.CAN.KLOX.WI.Y.0027.000000T0000Z-150515T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 752 PM PDT THU MAY 14 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS AND WILL REMAIN SO THROUGH THE EVENING. AS A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. $$ SIRARD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 13, 8:30 PM PDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 13, 8:30 PM PDT, 4 hours 38 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 830 PM PDT WED MAY 13 2015 UPDATED AVIATION SECTION .SYNOPSIS... A COOLING TREND WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK AS AN AREA OF LOW PRESSURE MOVES TOWARDS CALIFORNIA AND BRINGS UNSETTLED WEATHER TO THE AREA. SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE FORECAST AREA THURSDAY AND FRIDAY. THERE WILL BE A BRIEF BUT MODEST WARMING TREND LATE THIS WEEKEND...BUT IT WILL BE SHORT LIVED AS ANOTHER TROUGH MOVES INTO THE REGION BY EARLY NEXT WEEK. && .SHORT TERM (TONIGHT-SAT)... ALL IS QUITE AT THE MOMENT AS A FAIRLY PLEASANT WEATHER DAY WRAPS UP. PARTLY CLOUDY SKIES ARE OVERHEAD AND THE WEATHER IS BENIGN. A 546 DM LOW A HUNDRED MILES OR SO OFF OF THE WASHINGTON COAST WILL CHANGE ALL OF THAT AFTER MIDNIGHT. SKIES WILL TURN CLOUDY OVERNIGHT BOTH WITH LOW LEVEL STRATUS ACROSS THE COASTS AND VLYS AND WITH MID LEVEL ALTO STRATUS FROM THE LOW. THERE WILL BE ENOUGH LIFT BY MORNING TO LIKELY BRING SHOWERS TO TO SLO AND MOST OF SBA COUNTIES. A SLIGHT CHC OF SHOWERS WILL PUSH AS FAR SOUTH AS VENTURA COUNTY. THERE WILL ALSO BE ENOUGH LIFT TO PRODUCE SOME DRIZZLE ACROSS THE LA AND VTA CSTS AND VLYS. THE FORECAST IS IN GOOD SHAPE. THE ONLY CHANGE MADE TO THE AFTERNOON FORECAST WAS TO UP POPS TOMORROW AFTERNOON AND EVENING TO LIKELY EVERYWHERE SAVE THE ANTELOPE VLY WHICH WILL BE RAIN SHIELDED. THIS CHANGED WAS BASED ON THE 00Z RUN OF THE NAM WHICH IS A LITTLE FASTER AND NOW AGREES BETTER WITH THE TWO SPECTRAL MDLS. THAT SAID THE EC IS VERY BULLISH ON THE RAIN TOMORROW AFTERNOON AND IF IT VERIFIES ITS GOING TO BE MUCH WETTER THAN CURRENT FCST. DID NOT ISSUE A WINTER WEATHER ADVISORY FOR THE MTNS NAM IS FASTER AND LESS WET THAN PREVIOUS RUNS. SO IT LOOKS LIKE SNOW FALL WILL JUST MISS CRITERIA. THIS COULD CHANGE SO IF YOU ARE THINKING ABOUT TRAVELING TO THE 6000 FOOT LEVEL OR ABOVE TOMORROW OR FRIDAY MONITOR THE WEATHER CLOSELY. OTHER ISSUE WAS THE WINDS IN THE ANTELOPE VLY AND WHILE IT WILL BE BREEZY IT LOOKS LIKE ONLY 40 MPH GUSTS WILL OCCUR TOMORROW AFTERNOON AND EVENING...JUST SHORT OF ADVISORY CRITERIA. (FROM PREVIOUS DISCUSSION) OVERALL...12Z MODELS IN GOOD SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS...A TROUGH WILL SWEEP ACROSS THE AREA ON THURSDAY TO BE FOLLOWED BY AN UPPER LOW ON FRIDAY. NEAR THE SURFACE...A WEAK FRONT WILL SWEEP ACROSS THE AREA ON THURSDAY. FORECAST-WISE...SOME MINOR CHANGES TO PREVIOUS FORECAST ALTHOUGH IT STILL LOOKS LIKE A WET THURSDAY/FRIDAY FOR THE DISTRICT. LATE TONIGHT AND THURSDAY...A RATHER WEAK COLD FRONT WILL SWEEP ACROSS THE AREA...BRINGING THE THREAT OF SOME STEADY LIGHT RAIN TO AREAS NORTH OF POINT CONCEPTION. FOR AREAS SOUTH OF POINT CONCEPTION...THE FRONT WILL DISSIPATE...BUT A MOIST AIR MASS WILL REMAIN OVER THE AREA. SO...WILL INDICATE LIGHT RAIN TURNING TO SHOWERS NORTH OF POINT CONCEPTION...WITH ONLY A CHANCE OF SHOWERS SOUTH OF POINT CONCEPTION. MODELS DO INDICATE A BIT OF INSTABILITY MOVING ACROSS THE AREA ON THURSDAY...SO WILL CONTINUE WITH THE MENTION OF A SLIGHT CHANCE OF THUNDERSTORMS. FOR THURSDAY NIGHT/FRIDAY...A MORE INTERESTING RAIN SITUATION IS EXPECTED. MODELS CONTINUE TO INDICATE A SLUG OF MOISTURE/INSTABILITY TAKING AIM FROM VENTURA COUNTY SOUTHWARD. SO...FOR VENTURA AND LOS ANGELES COUNTY...WILL GO WITH LIKELY WORDING THURSDAY NIGHT/FRIDAY MORNING THEN CHANCE/SLIGHT CHANCE WORDING FRIDAY AFTERNOON/NIGHT. FOR SAN LUIS OBISPO/SANTA BARBARA COUNTIES...WILL EXPECT A BIT LESS ACTIVITY...AND WILL GO WITH CHANCE/SLIGHT CHANCE WORDING FOR THURSDAY NIGHT/FRIDAY. ADDITIONALLY...ALL AREAS WILL SEE A CONTINUED THREAT OF THUNDERSTORMS THURSDAY NIGHT...THEN THE THUNDERSTORM THREAT WILL SHIFT SOUTH AND EAST FRIDAY MORNING. QPF-WISE...DUE TO LESSER IMPACT OF THURSDAY'S FRONT...TOTAL RAINFALL AMOUNTS THROUGH FRIDAY NIGHT HAVE BEEN KNOCKED DOWN A BIT. OVERALL IT LOOKS LIKE MOST AREAS WILL RECEIVE BETWEEN 0.25 AND 0.75 INCHES OF RAIN THROUGH FRIDAY NIGHT...WITH LOCAL AMOUNTS UP TO AROUND 1.50 INCHES ACROSS THE SAN GABRIEL MOUNTAINS/FOOTHILLS. AS FOR SNOW ISSUES...SNOW LEVELS WILL DROP TO 6000-6500 FEET ON THURSDAY THEN DOWN TO AROUND 5500 FEET THURSDAY NIGHT/FRIDAY. SO...HIGHER ELEVATIONS WILL SEE SEVERAL INCHES OF SNOW ACCUMULATION BY FRIDAY NIGHT...GENERALLY BETWEEN 2 AND 6 INCHES. WITH THOSE EXPECTED TOTALS...DO NOT ANTICIPATE ANY NEED FOR A WINTER WEATHER ADVISORY AT THIS TIME. HOWEVER...THE SITUATION WILL BEAR CLOSE WATCHING AS THE EVENT UNFOLDS. BY SATURDAY...THE LOW WILL HAVE MOVED EASTWARD AND A RIDGE WILL BUILD OVER THE AREA. SO...WILL EXPECT DRY CONDITIONS...MORE SUN AND WARMER TEMPERATURES. .LONG TERM (SUN-WED)... FOR THE EXTENDED...NOTHING REALLY JUMPS OUT AS CONCERNING WITH RESPECT TO ANY MODEL. OVERALL...IT LOOKS LIKE A TROUGH WILL REMAIN ALONG THE WEST COAST THROUGH THE MIDDLE OF NEXT WEEK. SO...WILL LIKELY HAVE A RATHER WIDESPREAD STRATUS DECK FOR THE COASTS/VALLEYS DURING THE NIGHT AND MORNING HOURS...AND VARYING AMOUNTS OF HIGH CLOUDS FOR ALL AREAS. TEMPERATURES WILL VARY FROM DAY-TO-DAY BASED ON CLOUD BEHAVIOR AND PRESSURE GRADIENTS...BUT OVERALL SHOULD BE SEASONAL READINGS FOR MID-MAY. NO SIGNIFICANT CHANCES OF RAIN ARE INDICATED...BUT WOULD NOT BE SURPRISED TO SEE SOME DRIZZLE SOME MORNINGS. && .AVIATION...14/0000Z. VFR CONDITIONS WILL LIKELY PERSIST THROUGH AT LEAST 08Z...THEN MVFR CONDITIONS WILL LIKELY ESTABLISH AT MOST COASTAL AND VALLEY TERMINALS THROUGH KLAX...MODERATE CONFIDENCE IN THE CURRENT FORECAST. HIGH CONFIDENCE EXISTS IN VFR CONDITIONS PREVAILING THROUGH AT LEAST 08Z. MVFR CONDITIONS SHOULD DEVELOP BETWEEN 08Z AND 11Z. MVFR CONDITIONS SHOULD BECOME PREVALENT BY 22Z AT THE LATEST. THERE IS A 20 PERCENT CHANCE OF SOUTH WINDS EXCEEDING 10 KNOTS BETWEEN 15Z AND 18Z. KBUR...MODERATE CONFIDENCE IN THE CURRENT FORECAST. HIGH CONFIDENCE EXISTS IN VFR CONDITIONS PREVAILING THROUGH AT LEAST 08Z. MVFR CONDITIONS SHOULD DEVELOP BETWEEN 08Z AND 11Z. MVFR CONDITIONS SHOULD BECOME PREVALENT BY 22Z AT THE LATEST. && .MARINE...13/215 PM... FOR THE OUTER WATERS...MODERATE CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH THURSDAY NIGHT. ON FRIDAY AND CONTINUING THROUGH MONDAY...MODERATE NORTHWEST WINDS WILL PREVAIL. AT THIS TIME...THERE IS A GOOD CHANCE OF SMALL CRAFT ADVISORY CONDITIONS SATURDAY THROUGH MONDAY. FOR THE INNER WATERS...HIGH CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH FRIDAY NIGHT. THERE IS A 30% CHANCE THAT THE EASTERLY WINDS FORECAST THURSDAY NIGHT/FRIDAY MORNING COULD REACH SMALL CRAFT ADVISORY LEVELS. FOR SATURDAY THROUGH MONDAY...WESTERLY WINDS WILL PREVAIL WITH A 20% CHANCE OF SMALL CRAFT ADVISORY CONDITIONS DEVELOPING...ESPECIALLY ACROSS WESTERN SECTIONS. A COLD LOW PRESSURE SYSTEM WILL MOVE ACROSS THE COASTAL WATERS THURSDAY AND FRIDAY. THIS SYSTEM WILL BRING SHOWERS AND ISOLATED THUNDERSTORMS TO THE COASTAL WATERS THURSDAY/FRIDAY. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WATERSPOUTS...BRIEF HEAVY RAIN..SMALL HAIL AND GUSTY/ERRATIC WINDS. && .LOX WATCHES/WARNINGS/ADVISORIES... MARINE WEATHER STATEMENT (SEE LAX LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...RAT/ASR AVIATION...HALL MARINE...RAT WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 13, 6:00 AM PDT, 19 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT WED MAY 13 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-141300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY AN UNSEASONABLY COLD STORM WILL AFFECT SOUTHWESTERN CALIFORNIA BEGINNING EARLY THURSDAY MORNING AND CONTINUING THROUGH FRIDAY EVENING. THERE WILL BE TWO SEPARATE BANDS OF RAIN WITH THIS NEXT SYSTEM. THE SECOND WAVE WILL BE STRONGER AND BRING MOST OF THE PRECIPITATION TO LOS ANGELES AND VENTURA COUNTIES. THE MAIN THREATS WITH THIS SYSTEM WILL BE POTENTIAL FOR MINOR MUD AND DEBRIS FLOWS FOR RECENT BURN AREAS INCLUDING THE COLBY...POWERHOUSE AND SPRING BURN AREAS. THE OTHER WILL BE THE WINTRY DRIVING CONDITIONS FOR IN THE MOUNTAINS. ESTIMATED 4-8 INCHES FOR AREAS ABOVE 6000 FT. SNOW LEVEL WILL LOWER TO 5000 FEET BY FRIDAY MORNING. NOT ANTICIPATING ANY ISSUES ACROSS THE INTERSTATE 5 CORRIDOR THURSDAY NIGHT THROUGH FRIDAY. * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
In the hours before
Special weather statement, May 14, 12:01 AM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1201 AM PDT THU MAY 14 2015 CAZ034>041-044>046-051>054-059-087-088-547>550-141900- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA AND SANTA BARBARA ISLANDS- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- SAN MIGUEL AND SANTA ROSA ISLANDS-SANTA CRUZ AND ANACAPA ISLANDS- 1201 AM PDT THU MAY 14 2015 ...COLD SPRING STORM SYSTEM TO IMPACT SOUTHWEST CALIFORNIA TODAY AND FRIDAY... AN UNSEASONABLY COLD STORM SYSTEM ORIGINATING FROM THE GULF OF ALASKA WILL DIG SOUTHWARD BRINGING PERIODS OF RAIN AND MOUNTAIN SNOW ACROSS SOUTHWEST CALIFORNIA TODAY AND FRIDAY. STEADY RAIN ASSOCIATED WITH A WEAKENING COLD FRONT WILL MOVE INTO SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS MORNING AND WILL THEN DISSIPATE. THE REMAINS OF THE FRONT WILL BRING A SLIGHT CHANCE OF A SHOWER OR SOME DRIZZLE TO VENTURA AND LOS ANGELES COUNTIES. DURING THE AFTERNOON A COLD AND UNSTABLE AIR MASS WILL MOVE INTO THE AREA AND WILL LIKELY BRING SHOWERS TO THE AREA ALONG WITH A SLIGHT CHANCE OF THUNDERSTORMS. FOR TONIGHT AND FRIDAY...A SECOND IMPULSE WILL MOVE ACROSS THE AREA. AT THIS TIME...THIS SECONDARY IMPULSE WILL LIKELY MISS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AND WILL IMPACT VENTURA AND LOS ANGELES COUNTIES WITH SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS. HOWEVER...A FEW SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. WITH ANY THUNDERSTORMS THAT DEVELOP TODAY THROUGH FRIDAY...THERE WILL BE THE POTENTIAL FOR BRIEF HEAVY RAIN...GUSTY AND ERRATIC WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. THERE WILL EVEN BE THE CHANCE FOR SOME ISOLATED WATERSPOUTS OVER THE COASTAL WATERS. WITH RESPECT TO RAINFALL AMOUNTS THROUGH FRIDAY NIGHT...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN ONE QUARTER AND THREE QUARTERS OF AN INCH OF RAIN. HOWEVER...ACROSS THE SAN GABRIEL MOUNTAINS AND FOOTHILLS...AS WELL AS NEAR THUNDERSTORMS...LOCAL AMOUNTS UP TO AROUND 1.50 INCHES ARE POSSIBLE. DUE TO THE POTENTIAL FOR HEAVY SHOWERS WITH ANY THUNDERSTORMS...THERE WILL BE THE POSSIBILITY OF MINOR MUD AND DEBRIS FLOWS NEAR THE RECENT BURN AREAS. SNOW LEVELS ARE EXPECTED TO DROP TO AROUND 6000 FEET ON THURSDAY...AND DOWN FURTHER TO AROUND 5500 FEET TONIGHT AND FRIDAY. HIGHER ELEVATIONS WILL LIKELY RECEIVE SNOW ACCUMULATIONS BETWEEN 2 AND 5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE SAN GABRIEL MOUNTAINS. WITH GUSTY SOUTHWEST WINDS EXPECTED...THERE WILL BE LOCALLY HAZARDOUS WINTRY DRIVING CONDITIONS ACROSS THE MOUNTAINS. RESIDENTS OF SOUTHWEST CALIFORNIA SHOULD MONITOR THE LATEST NATIONAL WEATHER SERVICE PRODUCTS FOR THIS DEVELOPING WEATHER SITUATION. ANYONE PLANNING TO TRAVEL TO THE LOCAL MOUNTAIN SHOULD PREPARE FOR THE POSSIBILITY OF SNOW AND GUSTY WINDS. RAT
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 1:06 AM PDT | Winter Weather Advisory | LOX | 37 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.